Journal of Mathematics and Statistics

The Dual Exponentiated Weibull Model

Mona Mustafa Elbiely

DOI : 10.3844/jmssp.2019.122.135

Journal of Mathematics and Statistics

Volume 15, 2019

Pages 122-135

Abstract

A new lifetime model with various shapes of the hazard rate function for modeling uni-modal and bimodal data sets is introduced and studied along with its statistical properties. Before using the maximum likelihood method for estimating the unknown model parameters, we assessed its performance via a simulation study. The flexibility of the new model is illustrated via plots of the probability and hazard rate functions for three real data applications.

Copyright

© 2019 Mona Mustafa Elbiely. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.